# SDR AALA20130827010

- Difficulty date: August 26, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 52,880 hours, 6,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 22C ESCAPE PATH LIGHT.  OPERATION CHECKED NORMAL.
